# SDR ASOA20140920284

- Difficulty date: September 20, 2014
- Submitted: September 21, 2014
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 35,892 hours, 27,505 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT ENGINE FWD YOKE, FWD LOWER BRACKET IS CRACKED.  MAINTENANCE REPAIRED LT ENGINE FWD YOKE FWD FITTING IAW EC5450-01105.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
